# SDR ORJA95107

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AND PITTING ON LOWER DOOR JAMB, INNER FRAME FROM FORWARD TO AFT CORNERS OF AFT PIT DOOR CUTOUT.  BLEND AND CHECK LIMITS.  REPAIRED CORRODED AND PITTED LOWER DOOR JAMB, INNER FRAME, IAW SRM 53-05 FIG 63.  INSTALLED THRESHOLD AND SCUFF PLATE, IAW SRM 51-30-1.  (M)
